# SDR WRLA200208

- Difficulty date: March 17, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 1 ENGINE FIRE DETECTOR LIGHT, FDCU FAUTL 'PYLON FIRE DETECTOR ASSEMBLY B' LOOP B FAULT.  (M)
